MathSciNet Relay Station
MathSciNet bibliographic data
MR777270 65M10 (65M60)
Kok, Barbara; Geveci, Tunc The convergence of Galerkin approximation schemes for second-order hyperbolic equations with dissipation. Math. Comp. 44 (1985), no. 170, 379–390, S17–S25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement